# SDR AALA201812179032

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 43,412 hours, 31,223 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Not Reported
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFTER TAKEOFF, GOT FORWARD CARGO DOOR OPEN ON ECAM. REPLACED FORWARD CARGO DOOR PROXIMITY SWITCH TARGET 30WV PER AMM 52-71-12-400-002-A. OPERATIONS CHECK GOOD.
